A symmetry result for a general class of divergence form PDEs in fibered media

Milena Chermisi, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In ℝm×ℝn-m, endowed with coordinates X=(x,y), we consider the PDE -div(a(x,|∇u|(X))∇u(X))=f(x,u(X)), for which we prove a symmetry result.

Original languageEnglish
Pages (from-to)695-703
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Volume73
Issue number3
DOIs
Publication statusPublished - 1 Aug 2010
Externally publishedYes

Fingerprint

Dive into the research topics of 'A symmetry result for a general class of divergence form PDEs in fibered media'. Together they form a unique fingerprint.

Cite this